I just started 2 days ago having awful hip joint pain. I have been on this medicine for about one year. This particular generic Rx actually for only 4-5 months and just would like to know if it can cause joint /muscle pain.
21 Feb 2011
Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing.
I got this answer froms Drugs.com A -Z dugs. on top of this page. Maybe you should check it out. It does list joint pain,. Good luck.
22 Feb 2011
I'm on Synthroid for Hypothyroid. Before I went on the meds I had bad joint pain. It was a sign of hypothyroid. Maybe you need to be reasessed, check your bloodwork to see if your thyroid is working o.k. I get blood work done every 4 months to see if my thyroid is o.k. Hope this helps. smileyhappy
20 Mar 2011
I have been on Synthroid .2 for many years and I just asked to me switched to Armour due to the bad side affects. My hair has been falling out at an extreme rate, bad depression, not tolerating cold or hot weather, fatigue, and horrid muscle and joint pain.
I really hope with the new medicine I feel better.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... experiencing (headaches, joint pain and lack of enery along with depression) we have decided to take him off. My question is how long does the ...
2 answers • 8 Jan 2010
I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...
1 answer • 7 Dec 2010
... bloating and increased joint pain? Is there anything out there for OA that doesn't have the above side effects? I need advice from others ...
2 answers • 18 Jul 2011
He is having some pretty debilitating side effects. On and off during the day he feels like he has a bad case of the flu-chills, such sore feet he ...
2 answers • 16 Aug 2012
... day since 3 years without any side effect.if i stop the medicine for 10 days i start feeling the knee joint pain
0 answers • 23 Nov 2013